# SDR DHLA200800036

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 58,712 hours, 32,491 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON GROUND BURNING ELECTRICAL SMELL IN COCKPIT AFT OF CAPTS SEAT (L-2 WINDOW WIRING) L-2 HEAT INOP.  TRANSFERRED TO DEFER LOG NR 32178 IAW MEL 30-15-1 CAT C  PLACARD INSTALLED DMI.  REPAIRED WIRING AS PER SWPM 20-10-13 AND 727-200 WIRING DIAG 30-41-12 PG 5.  SYSTEM RESTORED TO NORMAL CONFIG, AND OP'S CHKS GOOD AT THIS TIME PER MM30-41-02, THIS CLEARS DMI 32176 PLACARDS REMOVED, AIRCRAFT WAS GROUNDED.
